# SDR REXA2016122802519

- Difficulty date: December 28, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 22,034 hours, 14,167 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RT OVERWING EMERGENCY LIGHT DOES NOT COME ON. FOUND A BROKEN WIRE.  REMOVED AND REPLACED THE CONTACT WHERE THE WIRE FAILED IAW ESPM 20-16-05.  OP TESTED GOOD IAW AMM 33-51-00-710-802-A16.
